Couldn't find what you looking for?

TRY OUR SEARCH!


Hello,
I am new here, but I found your forum very informative.
I have been diagnosed with lupus 6 years ago. I am on medication, but for the past 2 months these eye migraines begun. It feels like twitching in the eye along the day, sometimes electrical pain (this last no more than few seconds) and for the past two weeks I have spots in vision. They appear as while or black spots and I am unable to control them. Even when I close my eyes, they are still there. Had anyone else had the same experience? I would really appreciate some advice!

Loading...


I have that too!
I completely understand you! I have this exact problem and I think it is related to the medications you are on. What are you taking? I was plaqenil, which can cause eye problems. Besides the pain, I also feel dizzy and sometimes these headaches make me want to vomit. When these eye migraines occur and everything that goes along (spots etc.), I noticed, I must get in dark room- day light emphasis the pain. It is actually no better with spots, they also occur when I have my eyes closed, but at least I feel some sort of relieve. I talked to my doctor and he says these eye migraines are quite common for lupus patients. I don’t want to scare you, but in worst case can cause blindness.
I am doing regular eye exams, just in case, in certainly do not want to go blind after all the suffering. I suggest you do the same.
Hugs!
Reply

Loading...